# SDR TRAX200701056

- Difficulty date: July 25, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD 280 CLIP AT RBL 9 IS CRACKED.  REMOVED DAMAGED 280 CLIP.  DUPLICATED PART FROM 2024T3 .050 PO 950029, ALODINED & PRIMED IAW CRJ SRM 51-24-16, 51-25-06 JB13225.  OK TO INSTALL JB13225.  INSTALLED CLIP AT LBL 9 IAW CRJ 200 SRM 51-42-21 LC14030 8-4-07.  SUPPLEMENTAL - SDR CLOSED 08/07/07.
